# SDR AALA201905139014

- Difficulty date: May 12, 2019
- Submitted: May 14, 2019
- Operation: Air carrier
- Aircraft: N948UW
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000081
- Aircraft time: 25,733 hours, 21,038 cycles
- System (JASC): 2565 · Escape Slide
- Part: Pin
- Condition: Missing
- Location: Evac Slide
- Part time: 2,077 hours, 1,696 cycles
- Component: Slide
- Component part number: 1040051
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: DURING WEEKLY CHECK, FOUND L2 DOOR BUSTLE PIN MISSING FROM SLIDE. MAINTENANCE REPLACED L2 SLIDE PER JOB CARD 43L00025001 AND PERFORMED SATISFACTORY OPERATIONAL CHECK.
